# SDR UPS97822654

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, RT HORZ STAB L/E AT STA FXS 53.75 AFT END OF RIB CRACKED.  REPAIRED IAW SRM 55-2-0 FIG 2 AND SRM 55-3-1.
